# SDR VJ9800607

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 171-172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 171R-172R, L22-23, .009 X .0250 AND .009 X .0250, DEPTH .009, DX=28, CONDITION 1 B, TOO CLOSE TOGETHER PER DC9 SRM 53-04, FIG 38, SHEET 10, NOTE 3.  COLD WORKED DENTS, VERIFIED NO CRACK BY HFEC, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 51-30-2, 53-04, FIG 38, 51-10-2, 51-30-1.
